# SDR AALA2018053099023

- Difficulty date: May 27, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 13,476 hours, 6,500 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD PASSENGER DOOR EMERGENCY CYLINDER HAD LOW PRESSURE, 1500 PSI AT 80 DEGREE F.   CHARGED THE CYLINDER IAW AMM 52-10-00. NO LEAKS NOTED.
